MathSciNet Relay Station
MathSciNet bibliographic data
MR1030708 11F41 (11F70 11F72)
Joyner, David On the Kuznetsov-Bruggeman formula for a Hilbert modular surface having one cusp. Math. Z. 203 (1990), no. 1, 59–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement